# SDR USAA2013071100005

- Difficulty date: June 24, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACKS IN FUSELAGE FRAME AT BS380, S20L.  REPAIRED FUSELAGE FRAME AT BS380, S20L IAW EA 104847.
